| Model Number |
CD2311-36Q |
| Medical Device Problem Code |
Tactile Prompts/Feedback (4022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the test vibratory alert button on the implantable cardioverter defibrillator did not illicit a vibration in the device.The patient was in stable condition and would continue to be monitored.